Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 19, No. 2, pp. 215-219 (2003)

Some observations concerning the non-existence of bounded differentials on weighted l1 algebras

A.L. Barrenechea and C.C. Pena

Departamento de Matemáticas, Tandil, Argentina

Abstract: We consider Banach algebras of weighted absolutely summing complex sequences, endowed with Cauchy type product. In this frame it is proved that the only bounded differentials are zero.

Keywords: Degree reducing operator. Integro-differentiation procceses. Sequence spaces. Hadamard products.

Classification (MSC2000): 47B37

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition